Pubblicazioni il cui periodico è "MATHEMATICS AND MECHANICS OF SOLIDS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 6.

Articolo di rivista Grillo, Alfio; Wittum, Gabriel; Tomic, Aleksandar; Federico, Salvatore (2015)
Remodelling in statistically oriented fibre-reinforced materials and biological tissues. In: MATHEMATICS AND MECHANICS OF SOLIDS, vol. 20 n. 9, pp. 1107-1129. - ISSN 1081-2865
Web of Science: 21 - Scopus: 15

Articolo di rivista Grillo, Alfio; Prohl, Raphael; Wittum, Gabriel (2015)
A generalised algorithm for anelastic processes in elastoplasticity and biomechanics. In: MATHEMATICS AND MECHANICS OF SOLIDS, pp. 1-26. - ISSN 1081-2865
Scopus: 0

Articolo di rivista S. Federico; A. Grillo; S. Imatani (2015)
The linear elasticity tensor of incompressibile materials. In: MATHEMATICS AND MECHANICS OF SOLIDS, vol. 20 n. 6, pp. 643-662. - ISSN 1081-2865
Web of Science: 10 - Scopus: 8

Articolo di rivista W.A. Malik; S.C. Prasad; K.R. Rajagopal; Preziosi L. (2008)
On the Modeling of the Viscoelastic Response of Embryonic Tissues. In: MATHEMATICS AND MECHANICS OF SOLIDS, vol. 13, pp. 81-91. - ISSN 1081-2865
Web of Science: 6 - Scopus: 8

Articolo di rivista Ambrosi D.; Guana F (2007)
Stress modulated growth. In: MATHEMATICS AND MECHANICS OF SOLIDS, vol. 12, pp. 319-343. - ISSN 1081-2865
Web of Science: 60 - Scopus: 63

Articolo di rivista L. Fusi; A. Farina; Ambrosi D. (2006)
Mathematical Modelling of a Solid--Liquid Mixture with Mass Exchange Between Constituents. In: MATHEMATICS AND MECHANICS OF SOLIDS, vol. 11, pp. 575-595. - ISSN 1081-2865
Web of Science: 17 - Scopus: 18

Questa lista è stata generata il Tue Sep 26 03:50:53 2017 CEST.